Ask The Doctor > Questions & Answers > I’m on antibiotics for trichomoniasis had kidney pain before

I’m on antibiotics for trichomoniasis had kidney pain before

Patient: I’m on antibiotics for trichomoniasis had kidney pain before diagnosed and the pain is getting worse

 

 

Doctor: HI.Thanks for your query.You are taking treatment for trichomoniasis and the kidney pain is getting worsened .Th is indicates the necessity for a clinical examination, investigations and proper additional treatment.The investigations are:X-ray of the abdomen for KUB.Ultrasonography of the abdomen.Intravenous Peylography.Once the diagnosis is made treatment can be planned as per the findings.Hope this helps you.

 


 

 
Ask The Doctor
    Ask The Doctor
Dr. Suneel Sharman M.D.

Dr. Suneel Sharman M.D.

Dr. Suneel Sharman completed his residency in Family Medicine at the University of Toronto. He currently operates Infinity Health Centre, a walk-in-clinic in downtown Toronto.

Book Appointment